Skip to Main content Skip to Navigation
Journal articles

Invariance properties for a class of quasipolynomials

Complete list of metadatas

https://hal-supelec.archives-ouvertes.fr/hal-00935376
Contributor : Myriam Baverel <>
Submitted on : Thursday, January 23, 2014 - 2:25:07 PM
Last modification on : Tuesday, April 14, 2020 - 10:32:12 AM

Identifiers

Citation

Xu-Guang Li, Silviu-Iulian Niculescu, Arben Cela, Hong-Hai Wang, Tiao-Yang Cai. Invariance properties for a class of quasipolynomials. Automatica, Elsevier, 2014, 50 (3), pp.890-895. ⟨10.1016/j.automatica.2013.12.007⟩. ⟨hal-00935376⟩

Share

Metrics

Record views

509